# SDR A6WA200540021

- Difficulty date: January 18, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 6,779 hours, 5,723 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Part number: D3899926WE26SN
- Condition: Loose
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR OUTER HANDLE MESSAGE ILLUMINATED DURING FLIGHT.  DIVERTED, FOUND PAX DOOR HARNESS PLUG (P7MB) LOOSELY CONNECTED.  REMOVED, INSPECTED AND CLEANED DOOR HARNESS.  REPLACED DOOR HARNESS, OPS CHECK GOOD.  (K)
